# SDR A6WA2018011745566

- Difficulty date: January 4, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1400845
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP SKIN CORRODED.  REPLACED LT I/B LOWER SKIN IAW SRM 51-42-10, 51-42-13.
